# SDR SWAA2021120142248

- Difficulty date: November 9, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 440-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 440 +7; BS 480 +14; BS 500 +5; +14; +18 LBL 26 WL 156 ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION AT BS 440+7 LBL 26 WL 156. FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 1225 S/N UNKNOWN. L/H FLOOR TO SIDEWALL SUPPORT TO BE REPLACED ON CUST CARD# TTG8Q00986ZJ; [02] VERIFIED EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION AT BS 440+7 LBL 26 WL 156. FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 1225 S/N UNKNOWN. L/H FLOOR TO SIDEWALL SUPPORT TO BE REPLACED ON CUST CARD# TTG8Q00986ZJ
